# SDR CA051116012

- Difficulty date: November 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,557 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Part time: 17,680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACTUATOR ATTACH LUGS ON THE LINK ASSY WERE FOUND TO BE CRACKED IAW THE SERVICE LETTER.  NEW LINK ASSY INSTALLED.
